# SDR DXTA2011112804802

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,454 hours, 5,236 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF NLG DID NOT RETRACT. MAINS RETRACTED NORMALLY. NLG GREEN & RED UNLOCK LIGHT.  HEARD SURGING & MOVEMENT OF NLG EVERY 10 SECONDS OR SO AS THE NLG KEPT TRYING TO RETRACT.  AT ONE POINT RECEIVED NO GREEN LIGHTS & ONLY RED UNLOCK LIGHT. LOWERED GEAR HANDLE RECEIVED AN AMBER CAS "HYD PUMP A FAIL" FLASHED ON & OFF.  GEAR LOWERED NORMALLY & LOCKED.  PERFORMED GEAR SWINGS, NOTICED AT LOW FLOW NLG WAS SQUEALING FROM AIR IN SYS.  PERFORMED 10 CYCLES AT 2 GPM AT 3000 PSI EACH CYCLE GEAR GOT QUITER. PERFORMED 10 CYCLES AT 6 GPM AT 3000 PSI AND GEAR FUNCTIONED NORMAL WITH NO INDICATIONS.
